Off to See the Wizard

I’m going to see my pdoc today for my monthly discussion of my medications. I was all set to tell him how great things were going but then this week came along and was all crappy. It started out with feeling bitchy and then I felt like my head was weird. Yesterday I got a semi-migraine too. My brother told me that the solar flares were flaring and I know that they affect me in a negative way so I blamed them for my mood but I don’t think my pdoc will fall for that. Risperidone has been helpful in many ways. I sleep better, mostly the negative chatter in my head has subsided (with the exception of the past ten days), and I am much calmer. The cons of the medicine is that I get dizzy easily, my mind wanders (dangerous while driving), I have no motivation to accomplish things, and I forget things so quickly. These last two I find the most annoying. I can do something or speak to someone and right away forget I’ve done it. It’s embarrassing because I don’t want the person to think I wasn’t paying attention to our conversation like I don’t care….maybe I should wear a bit button that says FORGIVE ME, I’M ON MEDICATION. I guess I just have to learn to adjust my life style similar to a person that has a physical disability. Someone in an accident doesn’t just get used to it overnight, it takes time. I’m guessing this is just going to be my life and I’m going to have to adjust to it. It will never be the way it used to be. I must change to a new ME. I could make it a positive experience and look it as a clean slate and become anyone within those parameters that I choose. Hmm…I do enjoy having the calmness in my head, that’s a plus. Getting housework done at a slower pace …..so what, too bad.  Driving, that’s a big issue but needs to be done safely or not at all. I am not getting into an accident and hurting myself or others. Maybe I should take the bus more or ride a bicycle. A bicycle would help trim up my fat backside that I have been blessed with (thank you ancestors). Besides I could hide underneath a helmet and no one would recognize me…hahaa.

YEAH!! right

Yet all I really carry is memories of myself as a kid when I rode a bike everywhere and people teased me. Maybe now I can get a taser and zap them with it. In any case, I will try to keep a positive outlook and see what the doctor says and hopefully have a good meeting with him. The last two were stressful but I do have good news as this is day 21 without alcohol, so he should be as happy as I am about that and it is no longer interfering with the medication. I’ll see what comes of our meeting. Have a good day all!

Dot

Advertisements

9 thoughts on “Off to See the Wizard

  1. carlarenee45 says:

    when I was on Risperidone I had to take it at night. It would put me right out. But the weight gain was so bad!

  2. WeeGee says:

    I’d like a similar button. Mine would say “Forgive me – I’m mental” 🙂

    Hope the appointment went well xx

  3. Dear Dorothy,

    Did you get it sorted out?

    Love Dotty xxx

    P.S. I put on SHEDLOADS of weight when I first started on Mirtazapine, but as the dosage went up I stopped putting it on. I’m on the highest dose now and haven’t gained any more weight for ages. Getting rid of it is the problem now.

  4. crazybeanrider says:

    I like the idea of a taser, I think I’ll start carrying one on my walks, just for those people who feel the need to holler some asinine remark.-Boo

What have you got to say

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s